Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weak containment and induced representations of groups. II


Author: J. M. G. Fell
Journal: Trans. Amer. Math. Soc. 110 (1964), 424-447
MSC: Primary 22.60
MathSciNet review: 0159898
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.60

Retrieve articles in all journals with MSC: 22.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1964-0159898-X
Article copyright: © Copyright 1964 American Mathematical Society